Beechams Flu Plus Cold & Flu Hot Lemon Sachets 10 per pack














£3
£430p eachThis product is age restricted to 18 years or over
You'll be asked to confirm that you are over 18 on delivery.
Product information
Paracetamol Phenylephrine Vitamin C What are they for? Beechams Flu Plus Hot lemon powder for oral solution provides relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses. Each sachet contains: Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches ; pains Ingredients: Ascorbic Acid 40 mg, Action: Vitamin C, Relief of: Compensates for vitamin C commonly lost during colds Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
Oral solution provides relief from symptoms. of cold and flu, providing pain and congestion relief.
Offers powerful and soothing relief from colds and flu
Contains Ascorbic Acid (Vitamin C). Included to help replace Vitamin C that may be lost in the initial stages of cold and flu
Effective cold and flu relief hot drink
Non-drowsy
For cold and flu relief. Always read the label.
Offers powerful and soothing relief from colds and flu
Contains Ascorbic Acid (Vitamin C). Included to help replace Vitamin C that may be lost in the initial stages of cold and flu
Effective cold and flu relief hot drink
Non-drowsy
For cold and flu relief. Always read the label.
Preparation and Usage
Please read the enclosed leaflet carefully before taking this medicine.
How to Take
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 16 years and over:
The contents of one sachet to be taken every four to six hours as necessary. Do not take more than four sachets in any 24 hours. Do not take for more than 7 days except on medical advice.
How to Take
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 16 years and over:
The contents of one sachet to be taken every four to six hours as necessary. Do not take more than four sachets in any 24 hours. Do not take for more than 7 days except on medical advice.
Package Type
Box
Other Information
Full Product Name:
Flu Plus Hot Lemon
Safety Warning:
Do not give to children under 16 years of age except on medical advice.
DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO.
IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.
DO NOT TAKE with other flu, cold or decongestant products.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
CONSULT YOUR DOCTOR
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Additional Information:
Sachets
Flu Plus Hot Lemon
Safety Warning:
Do not give to children under 16 years of age except on medical advice.
DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO.
IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.
DO NOT TAKE with other flu, cold or decongestant products.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
CONSULT YOUR DOCTOR
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Additional Information:
Sachets
Brand
Beechams
Manufacturer
GlaxoSmithKline (UK) Trading Limited,
Brentford,
TW8 9GS,
U.K.
Brentford,
TW8 9GS,
U.K.
Return To Address
GlaxoSmithKline Consumer Healthcare (UK) Trading Limited,
Brentford,
TW8 9GS,
U.K.
Brentford,
TW8 9GS,
U.K.
Ingredients
Each Sachet contains: Paracetamol 1000 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10 mg, Also includes Sucrose, Sodium content 0.12g per sachet, See enclosed leaflet for further information
Categories
Ratings and reviews
2.0
0
0
0
1
0
1
Customers rated this product
100%
Customers would recommend this product
No reviews, yet. Why not be the first?